You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1960-1961/9/3
On monotonic solutions of a functional equation (I)
Download
PDF
- On monotonic solutions of a functional equation (I)
Article
Original scientific text
Title
On monotonic solutions of a functional equation (I)
Authors
M. Kuczma
1
Affiliations
Kraków, Poland
Annales Polonici Mathematici
1960-1961/9/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
295-297
Main language of publication
English
Published
1961
Exact and natural sciences
mathematics